Hamiltonian view of process systems

Hangos, Katalin and Bokor, József and Szederkényi, Gábor (2001) Hamiltonian view of process systems. AICHE JOURNAL, 47 (8). pp. 1819-1831.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:08
Last Modified: 11 Dec 2012 15:08
URI: https://eprints.sztaki.hu/id/eprint/2570

Update Item Update Item